RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2011, Volume 18, Number 3, Pages 144–154 (Mi mais192)  

Optimization of queries containing conjunctions of conditions

S. D. Kuznetsova, N. A. Mendkovichb

a Institute for System Programming, Russian Academy of Sciences
b FREEnet GROUP

Abstract: A new algorithm for query optimization is proposed. This algorithm simplifies queries restriction containing multi-attribute conditions. It also solves the problem of “Condition AND Conjunction of conditions” expressions.

Keywords: query optimization, lexical optimization.

Full text: PDF file (498 kB)
References: PDF file   HTML file
UDC: 519.677
Received: 20.06.2011

Citation: S. D. Kuznetsov, N. A. Mendkovich, “Optimization of queries containing conjunctions of conditions”, Model. Anal. Inform. Sist., 18:3 (2011), 144–154

Citation in format AMSBIB
\Bibitem{KuzMen11}
\by S.~D.~Kuznetsov, N.~A.~Mendkovich
\paper Optimization of queries containing conjunctions of conditions
\jour Model. Anal. Inform. Sist.
\yr 2011
\vol 18
\issue 3
\pages 144--154
\mathnet{http://mi.mathnet.ru/mais192}


Linking options:
  • http://mi.mathnet.ru/eng/mais192
  • http://mi.mathnet.ru/eng/mais/v18/i3/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:256
    Full text:94
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020